# SDR QXEA0003182

- Difficulty date: December 9, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,193 hours, 41,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-MID CABIN FORE AND AFT OVERHEAD EMERGENCY EXIT SIGNS HAVE SEVERAL INOPERATIVE BULBS. REPLACED OVERHEAD EMERGENCY EXIT SIGN CIRCUIT BOARDS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
